# SDR AALA20140829004

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 73,780 hours, 38,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010051111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEATS AFT OF OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK. OPERATIONS CHECKED NORMAL.
